Advances in Theoretical and Mathematical Physics

Volume 20 (2016)

Number 3

Real structures on moduli spaces of Higgs bundles

Pages: 525 – 551

DOI: http://dx.doi.org/10.4310/ATMP.2016.v20.n3.a2

Authors

David Baraglia (School of Mathematical Sciences, University of Adelaide, SA, Australia)

Laura P. Schaposnik (Department of Mathematics, University of Illinois, Urbana, Il., U.S.A.)

Abstract

We construct triples of commuting real structures on the moduli space of Higgs bundles, whose fixed loci are branes of type $(B,A,A)$, $(A,B,A)$ and $(A,A,B)$.We study the real points through the associated spectral data and describe the topological invariants involved using $KO$, $KR$ and equivariant $K$-theory.

Full Text (PDF format)